# SDR 97FDEA00893

- Difficulty date: December 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-22
- Aircraft serial: 18871
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Loose
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

97-0253 - RIGHT MAIN LANDING GEAR RED DOOR LIGHT ILLUMINATED AFTER GEAR RETRACTION.  GREEN GEAR LIGHT OUT.  RIGHT MAIN GEAR DOOR CAUTION AMBER LIGHT ON SO PANEL WAS ILLUM.  CREW FELT THE RIGHT MAIN GEAR DOWN AND LOCKED.  WHEN GEAR HANDLE WAS PUT DOWN RIGHT MAIN GEAR GREEN LIGHT ILLUM IMMEDIATELY.  NOSE AND LEFT MAIN NORMAL GEAR EXTENSION TIME.  TROUBLE SHOT LANDING GEAR SYS FOUND RIGHT MAIN LANDING GEAR DOOR ACTUATOR ATTACH BLOCK LOOSE AND MISALIGNED AND RIGHT MAIN LANDING GEAR DOOR SEQUENCE VALVE OUT OF RIG.  ADJUSTED SAME AND PERFORMED MAIN LANDING GEAR SWING PER M/M 32-30-00 OPERATIONAL CHECK AND INDICATION LIGHT CHECKS ARE NORMAL.
